| Model Number |
X SERIES |
| Medical Device Problem Codes |
Reset Problem (3019); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during biomed testing, the device powered down.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device.This supplemental medwatch report is also correcting information submitted on the initial medwatch report.The device was returned to zoll medical corporation.The reported issue of the device powering down was observed in the device logs.However, the logs indicate that the battery was in a low state and prompted "low battery" and "shutdown warning" messages three times before shutting down.This is normal operation of the device.The reported issue of the device rebooting was observed during review of the device's history log.However, the reported problem could not be duplicated with the device.The defib cable receptacle was replaced as a precaution.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during biomed testing, the device powered down and restart/reboot itself.Complainant indicated that there was no patient involvement in the reported malfunction.